MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#mrhk femoral bushing ; cat#64812110 ; lot#lkl450, device name#mrhk bumper insert - neutral ; cat#64812130 ; lot#lkl766, device name#mrh tib rot comp xs-xl ; cat#64812100 ; lot#172839 device name#mrh axle ; cat#64812120 ; lot#ctd54890, device name#gmrs proximal tibial standard ; cat#64953102 ; lot#178162k, device name#mrhk tibial sleeve ; cat#64812140 ; lot#lkl784, device name#mrh knee fem l lft ; cat#64811130 ; lot#ent6n, device name#17mm press fit fluted stem ; cat#6495-5-017 ; lot#193825e, device name#ti dur reg fluted stem 17x80mm ; cat#64786635 ; lot#0108541, and device name#md.Universal cement restrictor ; cat#b000-0240 ; lot#6m9994.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
This pi is for the planned revision of the patient's left knee arthrodesis on (b)(6) 2023.Noted on the prescription form: "55-year-old male patient, with infected left proximal tibia endoprosthesis, he received, removal of the implant and serial debridement, and currently on iv antibiotics." "we need to reconstruct the defect with custom made knee endoprosthesis implant, as the patient has limited knee flexion already, and lost a significant portion of his quad strength." update: "(b)(6) 2022 check in the hospital with infected wound, then developed chronic sinus tract infection"."patient has a stiff knee, and decreased range of motion, heavy smoker (2 packs a day)".

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16909302
Report Number0002249697-2023-00499
Device Sequence Number20695870
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number6481-3-210
Device Catalogue Number64813210
Device Lot NumberLKN031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceWhite